# SDR CALA2025071106447

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 109,300 hours, 11,112 cycles
- System (JASC): 5240 · Service Doors
- Part: Relay
- Condition: Faulted
- Location: Flt Lock
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 1R EICAS STATUS NR 1 RIGHT PASSENGER ENTRY DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SEN SOR DISAGREEMENT. FIM TASK REFERENCE NOT FOUND CMC MSG.   REPLACED DOOR 1R FLIGHT DOOR LOCK RELAY K52201 IN P210 PANEL REF WDM 52-11-12 & FIM 52-11 TASK 806. STATUS MESSAGE CLEARED, LOCK OPS CHECKS GOOD.
